EconPapers    
Economics at your fingertips  
 

Bootstrap J tests of nonnested linear regression models

Russell Davidson and James MacKinnon

Journal of Econometrics, 2002, vol. 109, issue 1, 167-193

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (36)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(01)00146-4
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Bootstrap Tests of Nonnested Linear Regression Models (1997) Downloads
Working Paper: Bootstrap Tests of Nonnested Linear Regression Models (1997)
Working Paper: Bootstrap Tests of Nonnested Linear Regression Models (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:109:y:2002:i:1:p:167-193

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:109:y:2002:i:1:p:167-193